×

zbMATH — the first resource for mathematics

One-dimensional model equations for hyperbolic fluid flow. (English) Zbl 1381.35135
Summary: In this paper we study the singularity formation for two nonlocal 1D active scalar equations, focusing on the hyperbolic flow scenario. Those 1D equations can be regarded as simplified models of some 2D fluid equations.

MSC:
35Q35 PDEs in connection with fluid mechanics
76B65 Rossby waves (MSC2010)
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Kyudong Choi, Thomas Y. Hou, Alexander Kiselev, Guo Luo, Vladimir Šverák, Yao Yao, On the finite-time blowup of a 1D model for the 3D axisymmetric Euler equations, 2014. arXiv:1407.4776. · Zbl 1377.35218
[2] Choi, Kyudong; Kiselev, Alexander; Yao, Yao, Finite time blow up for a 1d model of 2D Boussinesq system, Comm. Math. Phys., 334, 3, 1667-1679, (2015) · Zbl 1309.35072
[3] Constantin, P.; Lax, P. D.; Majda, A., A simple one-dimensional model for the three-dimensional vorticity equation, Comm. Pure Appl. Math., 38, 715-724, (1985) · Zbl 0615.76029
[4] Constantin, Peter; Majda, Andrew J.; Tabak, Esteban, Formation of strong fronts in the 2-d quasigeostrophic thermal active scalar, Nonlinearity, 7, 6, 1495-1533, (1994) · Zbl 0809.35057
[5] Córdoba, A.; Córdoba, D.; Fontelos, M. A., Formation of singularities for a transport equation with nonlocal velocity, Ann. of Math. (2), 162, 3, 1377-1389, (2005) · Zbl 1101.35052
[6] Dong, Hongjie; Li, Dong, On a one-dimensional \(\alpha\)-patch model with nonlocal drift and fractional dissipation, Trans. Amer. Math. Soc., 366, 4, 2041-2061, (2014) · Zbl 1302.35334
[7] Hou, Thomas Y.; Luo, Guo, Toward the finite-time blowup of the 3D axisymmetric Euler equations: A numerical investigation, Multiscale Model. Simul., 12, 4, 1722-1776, (2014) · Zbl 1316.35235
[8] Hou, Thomas Y.; Luo, Guo, Potentially singular solutions of the 3D axisymmetric Euler equations, PNAS, 111, 36, 12968-12973, (2014)
[9] Alexander Kiselev, Lenya Ryzhik, Yao Yao, Andrej Zlatoš, Finite-time singularity formation for the modified SQG equation, 2015. arXiv:1508.07613v1. · Zbl 1360.35159
[10] Kiselev, Alexander; Šverák, Vladimir, Small scale creation for solutions of the incompressible two dimensional Euler equation, Ann. of Math. (2), 180, 3, 1205-1220, (2014) · Zbl 1304.35521
[11] Silvestre, Luis; Vicol, Vlad, On a transport equation with nonlocal drift, Trans. Amer. Math. Soc., 368, 6159-6188, (2016) · Zbl 1334.35254
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.